MAUDE Adverse Event Report: Medtronic Ireland ENDURANT II EXTENSION CUFF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR

Medtronic Ireland ENDURANT II EXTENSION CUFF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Catalog Number ETCF3636C49E
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Obstruction/Occlusion (2422); Unspecified Kidney or Urinary Problem (4503)
Date of Event 07/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
An endurant iis stent graft system and endurant cuff etcf3636c49e were implanted during the endovascular treatment of a 37mm x 42mm abdominal aortic aneurysm with pau.Left hypogastric embolization due to lt common iliac aneurysm was also performed.It was reported during the index procedure, the main body was landed low due to conical neck and etcf3636c49e, was used to cuff up to the renal with no difficulty and the procedure completed.It was reported on the one month follow up it was identified that the left renal had been covered but still with flow into it.Review of cta showed that it appeared the ostium of the left renal was occluded but had flow distal to the occlusion.Intervention was completed (b)(6) 2026) with the implant of a renal stent.Post the intervention the physician reported that the during the intervention procedure technically everything went fine putting stent in the left renal, but later the patient had some hypotension and some other renal issues.The patient is currently being monitored in icu.Per the physician the cause was anatomy related due to conical infrarenal neck.No additional clinical sequelae were reported and the patient is fine.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ENDURANT II EXTENSION CUFF
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TR
Manufacturer (Section D)
Medtronic Ireland
parkmore business park west
galway
EI 
Manufacturer (Section G)
Medtronic Ireland
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
+353(091)708096
MDR Report Key50032301
Report Number9612164-2026-03738
Device Sequence Number15929724
Product Code MIH
UDI-Device Identifier00613994991461
UDI-Public(01)00613994991461(17)271104
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P100021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberETCF3636C49E
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/22/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2026
Supplement Date Received by Manufacturer07/27/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date08/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale